Mathematical analysis of composite structuresReport as inadecuate




Mathematical analysis of composite structures - Download this document for free, or read online. Document in PDF available to download.

Mathematical Communications, Vol.1 No.2 December 1996. -

In this paper an exposition of the asymptotic method for periodic

composite structures is given.

composite material; homogenization; asymptotic expansion



Author: I. Aganović -

Source: http://hrcak.srce.hr/



DOWNLOAD PDF




Related documents